Facebook Pixel
EmpowHER Guest

Late period after taking morning after pill

By Anonymous August 16, 2017 - 7:07am
Rate This

I usually have my period within the first week of a month. I had unprotected sex on 7th July this year this was after my period had just stopped on 6th July and i took a pill within 24 hours after. About a week later i started bleeding lightly for 4 days and i went ti see a doctor who said there was no cause for alarm. Today is 16th August and my period is still not here, i was expecting it early august. Is the pills or there is a high chance of pregnancy? I googled early signs of pregnancy and so far there is nothing i can relate to only that my period is super super late. What could be happening?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

The morning after pill can cause changes in the menstrual cycle. This can affect when your next period starts, earlier or later than expected. You did have bleeding after taking the pill, so you know it was effective.

All you can do now is wait.

August 16, 2017 - 8:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!